I am a 25 year old female. I am not on any medications and otherwise in good health. For a few years I have had spells of dizziness. Not lightheadness, but swirling.. my heart pounds, my stomach gets upset from the swirling, sometimes it feels like I am sitting back in my head and watching everything as if my eyes are a television that is too far away. It seems to come out of nowhere and last for only a few moments. Sometimes it is once a week others a few times a day. I had blood tests years ago for thyroid, sugar levels ... evrything under the sun. Again last July I had the tests again...nothing.. everything is fine my doctor says. Well it hit a whole new level this past weekend. Over the past few weeks I have been getting the spells off and on more frequently and stronger. This past Friday it was happening quite a bit, that evening I got a HORRIBLE headache (whether it is linked I do not know, I do tend to get very bad headaches every so often). The next morning I woke up and it felt as though I was drunk off and on. At points I could not stand from the dizziness. Over the next 2 days off and on things would look sideways, like I was in a fun house. In between these spells I still was not feeling normal.. although I sound normal speaking in my head I feel like I am having trouble turning my thought into words. I visited my doctor this morning and he says he does not know that maybe it is just a virus that if it happens again we will do more blood tests but i have done lots of blood tests for the same things over and over. I dont know what is wrong with me but I know I dont feel right and it has been happening for many years off and on... does anyone have any idea what could be going on?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?